# SDR C77A20150227003

- Difficulty date: February 27, 2015
- Submitted: February 28, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,037 hours, 12,159 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17069277003
- Condition: Gouged
- Location: R1 Door
- Part time: 21,037 hours, 12,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF GOUGE DAMAGE TO THE R1 DOOR INTERNAL GUSSET PLATE.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS:  .8 INCH X .3 INCH TO A MAXIMUM DEPTH OF .027 INCH DEEP.  REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD 2015-170-017374B TO BLEND OUT THE DAMAGE & INSTALL A REPAIR DOUBLER.  BECAUSE THE R1 DOOR IS A PSE & FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-52MR-003.1 IAW ANAC DER FORM ATTACHED.  INSPECTION INSTRUCTIONS: INTERNAL DET, INTERVAL OF 40,000FC.  THERE IS NO SPECIFIC TASK IN MPG MRBR REVISION 9 THAT COVERS THIS REQUIREMENT.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ACCOMPLISHED ON EO E175-52MR-003 UNDER WO 1834786.
